Table of Contents Author Guidelines Submit a Manuscript
International Journal of Stochastic Analysis
Volume 2012, Article ID 258674, 50 pages
http://dx.doi.org/10.1155/2012/258674
Research Article

Necessary Conditions for Optimal Control of Forward-Backward Stochastic Systems with Random Jumps

School of Mathematics, Shandong University, Jinan 250100, China

Received 28 September 2011; Revised 28 December 2011; Accepted 3 January 2012

Academic Editor: Jiongmin Yong

Copyright © 2012 Jingtao Shi. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

This paper deals with the general optimal control problem for fully coupled forward-backward stochastic differential equations with random jumps (FBSDEJs). The control domain is not assumed to be convex, and the control variable appears in both diffusion and jump coefficients of the forward equation. Necessary conditions of Pontraygin's type for the optimal controls are derived by means of spike variation technique and Ekeland variational principle. A linear quadratic stochastic optimal control problem is discussed as an illustrating example.